# SDR MASA20210323109

- Difficulty date: February 14, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: CC6703316611
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED IN DOUBLER BELOW OF ADG RESTOW PUMP AT FWD EQUIPMENT COMPARTMENT STRUCTURE. CORRECTION ACTION:  DOUBLER BELOW OF ADG RESTOW PUMP AT FWD EQUIPMENT COMPARTMENT WAS REPAIRED PER CRJ900 SRM 53-11-43-201-001-A01.
